my but and legs are getting bigger! what can we due?
I to have noticed that my mid section is quite bigger. I have been on Estrace (estradiol) for about 4 months now as well. I hate this stuff. My clothes are fiting tighter around my waist, and my arms are rounder at the top, my jeans fit really funny now. They are loose in the back but tight around my ass. Wierd shit this is. I am taking a diurect ( water pill) daily for my bloat. It does help alot. Also sometimes I take 2 a day. I have gained 5 pounds already on this med. I used to be slim. I am getting fat now. :( I hate this so much because I have lost a lot of weight. And now I am gaining it all back. What are you supposed to do here? starve. I am going to talk to my doc about this soon.
- Estrace Information for Consumers
- Estrace Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estrace (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2010 • 1 answer
Posted 6 Feb 2014 • 3 answers
Posted 23 May 2014 • 1 answer
Posted 4 Dec 2014 • 1 answer
Posted 25 Jan 2015 • 3 answers